# SDR SWAA2015010835555

- Difficulty date: December 7, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 57,001 hours, 33,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 002A0003168
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD CHORD SKIN CRACKED AT BS 540.  REPAIRED SKIN IAW EA.
